# SDR SWIA201024720

- Difficulty date: August 15, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N865AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7507
- Aircraft time: 23,175 hours, 18,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Broken
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 4754)  REPLACED DOOR CLOSE SWITCH.
